# SDR SWIA2020041750178

- Difficulty date: March 6, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 40,498 hours, 34,189 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spring
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH WING INBD FLAP HAS CORROSION ON FLAP VANE ACTUATOR SPRINGS AND ATTACHING HARDWARE LOCATED UNDER FLAP PANEL 584AB (MARKED)   (C-CHECK) RO 4/16/2020   INSTALLED NEW HARDWARE AND SPRINGS ON THE LH INBOARD FLAP VANE ACTUATOR UNDER FLAP PANEL 584AB REF CRJ-200 AMM. OP TEST CHECKED GOOD.
